# SDR ANCF20231230040

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 31,859 hours, 31,101 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 30,893 hours, 26,661 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Abnormal
- Location: 12ga713ga
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF & MLG WAS SELECTED UP ECAM INDICATION MLG NOT UPLOCKED  IAW INSTRUCTIONS GIVEN ON THE JIC-32S-31-00069 REV. 03 THE PERSONAL COMPUTER MEMORY CARD (PCMCIA) DATA DOWNLOADING WAS PERFORMED IAW AMM 32-31-73-000-005-A/400-005-A THE NLG PROXIMITY-SENSORS (12GA713GA) WERE R & R IAW AMM 32-31-00-720-002-A FUNCTIONAL TEST OF NORMAL EXTENSION & RETACTION OF MLG WAS PERFORMED, TEST SATISFACTORY IAW AMM 31-33-55-000/400-002-A THE FDR FIN 1TU WAS REPLACED, AMM 23-71-35-000/400-001-A CVR FIN 1RK WAS REPLACED IAW AMM OPT 31-33-00-710-007-A DFDR WAS SUCCESSFULLY IAW AMM 23-71-00-710-001-A AND AMM  23-71-00-710-002-A OPT CVR RECORDING LOGIC SUCCESSFUL.
